# SDR SWAA2022013155644

- Difficulty date: December 22, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5711 · Wing Spar
- Part: Access Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRONT SPAR BRACKET INTERNAL CAVITY OF ACCESS PANEL 511AT AT LT WING ; 2021-577343 / [01] REPLACED FRONT SPAR BRACKET INTERNAL CAVITY OF ACCESS PANEL 511AT AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02 AND DWG 212A1901 SHEET 2 REV: A; [02] REPLACED FRONT SPAR BRACKET INTERNAL CAVITY OF ACCESS PANEL 511AT AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02 AND DWG 212A1901 SHEET 2 REV: A
